Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 153, NWS Wichita, KS

October 14, 2007Kingman County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 14, 2007, 4:05 PM CDT for Kingman County, Reno County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 14, 2007, 4:05 PM CDT (21:05 UTC)
Expired
Oct 14, 2007, 4:45 PM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Kingman County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 78 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 14, 2:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1032 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1032 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 142105
SVRICT
KSC095-155-142145-
/O.NEW.KICT.SV.W.0153.071014T2105Z-071014T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
405 PM CDT SUN OCT 14 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
  RENO COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 445 PM CDT.

* AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED NEAR PENALOSA...OR 11 MILES WEST OF KINGMAN...AND MOVING
  NORTH AT 55 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ABBYVILLE...ARLINGTON...BUHLER...CLEVELAND...CUNNINGHAM...
  HUTCHINSON...KINGMAN...LANGDON...NASHVILLE...NICKERSON...
  PARTRIDGE...PENALOSA...PLEVNA...PRETTY PRAIRIE...SOUTH
  HUTCHINSON...WILLOWBROOK...ZENDA...HUTCHINSON AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.


REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3805 9840 3817 9835 3816 9821 3815 9820
      3815 9814 3816 9812 3817 9776 3738 9821
      3737 9846
TIME...MOT...LOC 2105Z 197DEG 48KT 3768 9830

$$

COX
3 follow-up statements
000 
WWUS53 KICT 142119
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT SUN OCT 14 2007

KSC095-155-142145-
/O.CON.KICT.SV.W.0153.000000T0000Z-071014T2145Z/
RENO KS-KINGMAN KS-
418 PM CDT SUN OCT 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
KINGMAN AND RENO COUNTIES UNTIL 445 PM CDT...

AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR 
PRETTY PRAIRIE...MOVING NORTHEAST AT 45 MPH. ANOTHER SEVERE 
THUNDERSTORM WAS JUST SOUTHWEST OF ARLINGTON.

THE SEVERE THUNDERSTORMS WILL BE...
  NEAR ARLINGTON BY 425 PM CDT.
  NEAR SOUTH HUTCHINSON BY 435 PM CDT.
  NEAR HUTCHINSON BY 440 PM CDT.

THE TOWNS OF WILLOWBROOK AND HUTCHINSON AIRPORT ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.

LAT...LON 3805 9840 3817 9835 3816 9821 3815 9820
      3815 9814 3816 9812 3817 9776 3738 9821
      3737 9846
TIME...MOT...LOC 2118Z 203DEG 40KT 3783 9803

$$

DARMOFAL
000 
WWUS53 KICT 142126
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT SUN OCT 14 2007

KSC095-155-142145-
/O.CON.KICT.SV.W.0153.000000T0000Z-071014T2145Z/
RENO KS-KINGMAN KS-
425 PM CDT SUN OCT 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
KINGMAN AND RENO COUNTIES UNTIL 445 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7
MILES SOUTHEAST OF PARTRIDGE...OR 9 MILES NORTH OF PRETTY PRAIRIE...
MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR SOUTH HUTCHINSON BY 435 PM CDT.
  NEAR HUTCHINSON BY 440 PM CDT.

THE TOWNS OF WILLOWBROOK AND HUTCHINSON AIRPORT ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN KANSAS.

LAT...LON 3805 9840 3817 9835 3816 9821 3815 9820
      3815 9814 3816 9812 3817 9776 3738 9821
      3737 9846
TIME...MOT...LOC 2126Z 203DEG 40KT 3791 9799

$$

ES
000 
WWUS53 KICT 142143
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT SUN OCT 14 2007

KSC095-155-142152-
/O.EXP.KICT.SV.W.0153.000000T0000Z-071014T2145Z/
RENO KS-KINGMAN KS-
442 PM CDT SUN OCT 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KINGMAN AND RENO
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

AT 438 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

SEVERE THUNDERSTORM WATCH NUMBER 703 REMAINS IN EFFECT UNTIL 900 PM 
CDT SUNDAY EVENING FOR MOST OF CENTRAL...ALL OF SOUTH-CENTRAL...AND 
PART OF SOUTHEAST KANSAS.

LAT...LON 3805 9840 3817 9835 3816 9821 3815 9820
      3815 9814 3816 9812 3817 9776 3738 9821
      3737 9846
TIME...MOT...LOC 2142Z 203DEG 40KT 3807 9790

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 3:20 PM CDT, 45 minutes earlier.

Area forecast discussion, Oct 14, 3:20 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
320 PM CDT SUN OCT 14 2007

.DISCUSSION...

.SYNOPSIS...
DEEP() MID-UPR DECK LOW MOVING SLOWLY NE OVER ERN CO PLAYING VITAL ROLE
IN SEVERE THUNDERSTORM DEVELOPMENT OVER SRN/CENTRAL PLAINS THIS EVENING.
STRONG-SEVERE THUNDERSTORMS HAVE ALREADY BROKEN OUT ALONG WRN CORRIDOR &
THIS WAS EXPECTED CONSIDERING THESE AREAS ARE BENEATH LEFT-EXIT REGION OF
100KT 300-MB JET MAX. ALTHOUGH DIRECTIONAL DEEP-LAYER SHEAR IS LACKING
DEEP-LAYER SPEED IS NOT (50KTS) & WITH MLCAPES 1500 LARGE HAIL (UP TO
GOLFBALL-SIZED AND DAMAGING WINDS OF 70-80 MPH ARE LIKELY OVER CENTRAL &
SC KS THIS EVENING WHERE SVR #703 IS IN EFFECT TIL 9 PM CDT.

TONIGHT:
WITH IMPRESSIVE MID-UPR SUPPORT INTERACTING STRNG N/NE SFC-850MB MOIST-
URE MIGRATION WILL GO ALMOST FULL-THROTTLE ON POPS OVER MOST OF CENTRAL
& SC KS WHERE 80-90% ASSIGNED. AS AFORE-MENTIONED MID-UPR DECK LOW LIFTS
ACROSS CO/KS BORDER GREATEST STRONG (& POSSIBLY A FEW SEVERE) TSRA WILL
SHIFT E TARGETING SE KS LATE TONIGHT WHERE 90-100% POPS ASSIGNED.

MON & MON NIGHT:
WITH MID-UPR LOW STRENGTHENING GRADUALLY AS IT LIFTS SLOWLY ACROSS KS/
NEBRASKA BORDER ATTENDANT COLD FRONT WILL SURGE E ACROSS SE KS THEREBY
BRINGING FAIRLY QUICK END TO CONVECTION BY EARLY MON EVENING. ONSET OF
WLY LWR DECK COMP SHOULD TEMP DROP IN CHECK WITH LOWS OF 45-50 EXPECTED
MOST AREAS.

TUE & TUE NIGHT:
AFTER BRIEF INTERMISSION TSRA RETURN TO PRIMARILY NW CORRIDOR WHERE
CLOSEST GRADUALLY INCREASING SFC-850MB SPEED CONVERGENT AXIS & WHERE
ALSO ALIGNED WITH STRONG LWR-DECK MOISTURE ADVECTION. SUCH CONVECTION
TO BE FURTHER AIDED BY GRADUALLY DEEPENING MID-UPR TROF MOVING E ACROSS
CO/NM THATLL PROVIDE INCREASING MID-UPR DIFFLUENCE OVER THESE AREAS.

WED-NEXT SUNDAY NIGHT:
ANTICIPATE AN ACTIVE PERIOD AS TWO STRONG MID-UPR LONG-WAVE TROFS SURGE
IN ELY MANNER ACROSS SRN PLAINS. THE 1ST SUCH MID-UPR TROF IS SCHEDULED
TO CROSS THESE AREAS WED & WED NIGHT THEREBY INDUCING INTENSE SURFACE
CYCLOGENESIS OVER CO/KS BORDER. IN RESPONSE STRONG NE LWR-DECK MOISTURE
MIGRATION ENSUES & WITH ARRIVAL OF STRONG MID-UPR SUPPORT 40-60% POPS
BEING ASSIGNED WED WITH THE HIGHER POPS ASSIGNED TO SE KS WHERE BETTER
ALIGNED WITH MOISTURE AXIS & GREATEST UPR-DECK DIFFLUENCE. PRONOUNCED
PROGRESSIVE NATURE OF UPR PATTERN SHOULD LIMIT SIGNIFICANT TSRA CHANCES
(40-50% FOR A DAY 4 FORECAST) TO FAR SE KS WED NIGHT.

LATE THU NIGHT & FRI A 2ND MID-UPR TROF STRENGTHENS RAPIDLY AS IT SURGES
E IN ALMOST IDENTICAL TRACK AS ITS PREDECESSOR. ONE POTENTIAL INHIBITOR
TO SIGNIFICANT TSRA DEVELOPMENT IS THAT WITH SUCH A RAPID SUCCESSION OF
POTENT SYSTEMS MAY PREVENT SUFFICENT FUEL FROM RETURNING TO SC & SE KS.
PER THIS REASON HAVE TAKEN CONSERVATIVE APPROACH TO POPS BY ASSIGNING
15-20% POPS TO SE KS THU-FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    55  64  49  73 /  90  20   0   0
HUTCHINSON      52  63  47  72 /  90  10   0   0
NEWTON          54  63  48  72 /  90  20   0   0
ELDORADO        57  64  48  73 /  80  30  10   0
WINFIELD-KWLD   58  66  49  75 /  90  30   0   0
RUSSELL         51  61  43  70 /  50   0   0   0
GREAT BEND      51  62  45  71 /  60   0   0   0
SALINA          53  61  46  71 /  90  10   0   0
MCPHERSON       52  62  46  71 /  90  10   0   0
COFFEYVILLE     61  69  51  76 / 100  60  10   0
CHANUTE         60  68  50  73 / 100  60  10   0
IOLA            60  68  50  72 / 100  60  10   0
PARSONS-KPPF    61  68  51  75 / 100  60  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 14, 11:55 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1155 AM CDT SUN OCT 14 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-151800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1155 AM CDT SUN OCT 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...FOR AREAS GENERALLY WEST OF A LINE FROM COTTONWOOD
FALLS TO EL DORADO TO ARKANSAS CITY. THE MAIN SEVERE RISK WILL BE
LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS TO 65 MPH. IF
A STORM CAN REMAIN ISOLATED...A BRIEF TORNADO IS ALSO POSSIBLE. AS
THE STORMS MOVE INTO SOUTHEAST KANSAS OVERNIGHT...THE RISK FOR
SEVERE WEATHER IS EXPECTED TO DIMINISH. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH ANY STORMS ACROSS THE AREA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BEHIND THE FRONT ON MONDAY...THUNDERSTORMS MAY LINGER IN SOUTHEAST
KANSAS. HOWEVER...THESE STORMS ARE NOT EXPECTED TO BE STRONG OR
SEVERE.

SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY NIGHT IN
CENTRAL KANSAS AND WEDNESDAY THROUGH SATURDAY ACROSS THE ENTIRE
AREA...AS A STRENGTHENING WEATHER SYSTEM MOVES EAST ACROSS THE
CENTRAL ROCKIES. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY WEST OF A LINE FROM COTTONWOOD FALLS TO EL DORADO
TO ARKANSAS CITY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/SCHRECK

In the hours before

Special weather statement, Oct 14, 2:42 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
242 PM CDT SUN OCT 14 2007

KSZ033-048>050-142030-
ELLSWORTH-LINCOLN-RICE-SALINE-
242 PM CDT SUN OCT 14 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ELLSWORTH...LINCOLN...RICE AND SALINE COUNTIES...

AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAYMOND...OR 24 MILES SOUTHEAST OF GREAT
BEND...AND MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

COX
Special weather statement, Oct 14, 3:13 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
313 PM CDT SUN OCT 14 2007

KSZ082-091-142115-
HARPER-KINGMAN-
313 PM CDT SUN OCT 14 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER AND KINGMAN COUNTIES...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON...OR 25 MILES SOUTHWEST OF
ANTHONY...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

COX
Special weather statement, Oct 14, 3:42 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT SUN OCT 14 2007

KSZ067-082-142130-
KINGMAN-RENO-
342 PM CDT SUN OCT 14 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KINGMAN AND RENO COUNTIES...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF NASHVILLE...OR 9 MILES NORTHEAST
OF MEDICINE LODGE...AND MOVING NORTH AT 50 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

COX
Local storm report, Oct 14, 3:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
349 PM CDT SUN OCT 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             1 SW HARPER             37.28N 98.04W
10/14/2007  E1.00 INCH       HARPER             KS   LAW ENFORCEMENT

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 11:40 PM CDTSevere Thunderstorm WarningICTBarton, Russell50 min
Oct 14, 12:19 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell31 min
Oct 14, 2:39 PM CDTSevere Thunderstorm WarningICTKingman, Reno29 min
Oct 14, 3:27 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick63 min
Oct 14, 4:13 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline62 min
Oct 14, 4:28 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner47 min
Oct 14, 5:15 PM CDTSevere Thunderstorm WarningICTSedgwick60 min
Oct 14, 5:27 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.